A local-global criterion for dynamics on $\mathbb P^1$

Volume 137 / 2009

Joseph H. Silverman, José Felipe Voloch Acta Arithmetica 137 (2009), 285-294 MSC: Primary 11B37; Secondary 11G99, 14G99, 37F10. DOI: 10.4064/aa137-3-8

Authors

  • Joseph H. SilvermanMathematics Department
    Brown University
    Box 1917
    151 Thayer Street
    Providence, RI 02912, U.S.A.
    e-mail
  • José Felipe VolochDepartment of Mathematics
    University of Texas
    1 University Station C1200
    Austin, TX 78712, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image